Publikacje

2016

red. Rafał Nalepa

J. Banaś, R. Nalepa, On a measure of noncompactness in the space of functions with tempered increments, J. Math. Anal. Appl. 435 (2016), 1634-1651.

2014

red. Rafał Nalepa

J. Caballero Mena, R. Nalepa, K. Sadarangani: Solvability of a Quadratic Integral Equation of Fredholm Type with Supremum in Hölder Spaces, Volume 2014, Article ID 856183.

2013

red. Rafał Nalepa

J. Banaś, R. Nalepa: On the space of functions with growths tempered by a modulus of continuity and its applications, Journal of Function Spaces and Applications, Volume 2013, Article ID 820437.

Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Akceptuję